# SDR IPXA2019111348977

- Difficulty date: November 3, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA756821
- Condition: Cracked
- Location: Bs 1340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CFUSELAGE STA. 1340 LONGERON 15R IS CRACKED.REMOVED AND REPLACED CRACKED LONGERON 15R AT FUSELAGE STA. 1340 IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
